The Iterative Method for Strong Convergence of Variational Inequality with H-Accretive Operator

Poonam Mishra*, Shailesh Dhar Diwan**
*Department of Applied Mathematics, Amity School of Engineering and Technology, Amity University, Raipur, Chhattisgarh, India.
**Department of Applied Mathematics, Government Engineering College, Raipur, Chhattisgarh, India.
Periodicity:October - December'2018
DOI : https://doi.org/10.26634/jmat.7.4.15278

Abstract

In this paper, we have used a new iterative method given by Thuy (2016), for the class of H-Accretive operator in a q-uniformly smooth Banach space. Further, we have used this method to find a solution for the variational inequalities over the set of common fixed points of a family of nonexpansive mappings in Banach Space. Our result improves and generalizes some recent results in the literature.

Keywords

Accretive Mapping Fixed Point, H-Accretive Mapping, Nonexpansive Mapping Regularization, Strong Convergence, Variational Inequality.

How to Cite this Article?

Mishra, P., Diwan, S. D. (2018). The Iterative Method for Strong Convergence of Variational Inequality with H-Accretive Operator, i-manager's Journal on Mathematics, 7(4), 20-26. https://doi.org/10.26634/jmat.7.4.15278

References

Purchase Instant Access

Single Article

North Americas,UK,
Middle East,Europe
India Rest of world
USD EUR INR USD-ROW
Pdf 35 35 200 20
Online 35 35 200 15
Pdf & Online 35 35 400 25

If you have access to this article please login to view the article or kindly login to purchase the article
Options for accessing this content:
  • If you would like institutional access to this content, please recommend the title to your librarian.
    Library Recommendation Form
  • If you already have i-manager's user account: Login above and proceed to purchase the article.
  • New Users: Please register, then proceed to purchase the article.